MightGet.com






Boots Pharmaceuticals Boots Aspirin Extra Tablets - 16 Tablets 10041266


4 Advantage card points. For effective pain relief. Relieves headache, aches and pain.See details below, always read the labelSuitable for: Adults and children of 16 years and over.Active Ingredients: Aspirin 300 mg, Caffeine 45 mg, Paracetamol 200 mg. FREE Delivery on orders over 45 GBP. (Barcode EAN=5045094501748)